# SDR AALA20150908002

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 16,343 hours, 6,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY M1671 FAILED DURING EMER FUNCTIONAL CHECK.  R & R POWER SUPPLY M1671 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
